# SDR MASA2011081103450

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 17,493 hours, 13,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 CEILING LEVEL EMERGENCY FLOOD LIGHT INOP.  RELAMPED EMERGENCY LIGHT.
